Some Generalizations Of Recursive Derivates of k-ary Operations

  • Aleksandra Mileva University Goce Delcev
  • Vesna Dimitrova Faculty of Computer Science and Engineering, University "Cyril and Methodius", Skopje, Republic of Macedonia

Abstract

We present several results about recursive derivates of k-ary operations dened on nite set Q. They are generalizations of some binary cases given by Larionova-Cojocaru and Syrbu [7]. Also, we present several experimental results about recursive differentiability of ternary quasigroups of order 4. We also prove that the multiplication group of k-ary quasigroups obtained by recursive differentiability of a given k-ary quasigroup (Q, f) is a subgroup of the multiplication group of the (Q, f).

Published
Aug 7, 2018
How to Cite
MILEVA, Aleksandra; DIMITROVA, Vesna. Some Generalizations Of Recursive Derivates of k-ary Operations. Balkan Journal of Applied Mathematics and Informatics, [S.l.], v. 1, n. 1, p. 31-38, aug. 2018. Available at: <http://js.ugd.edu.mk/index.php/bjami/article/view/2106>. Date accessed: 22 oct. 2018.
Section
Articles